# SDR UIEA200800344

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 41,791 hours, 6,510 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1162930
- Condition: Departed
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH, THE AIRCRAFT WAS ADVISED BY DXB ATC THAT THERE WAS A HOLE IN THE LEFT WING.  DXB SAFETY RECOVERED AND BOUGHT PANEL THAT LIBERATED ITSELF FROM THE AIRCRAFT TO THE DXB MAINTENANCE OFFICE.  REPLACED PANEL AND PERFORMED RIB REPAIR PER SB 747-57-2269R1.
